# SDR QXEA9500056

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1012721
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - DURING MAINTENANCE FOUND EMERGENCY EVAL LIGHT ON SEAT 10 A/B INOP.  RELAMPED FIXTURE, OPERATIONALLY TESTED.  AIRCRAFT RELEASED FOR SERVICE.
